| Catalog Number |
2C6895 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility submitted a medwatch report for this event: mw5084247.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the distal tubing of an interlink continu-flo set disconnected from the control-a-flo regulator.This occurred during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.